T-differentiable functionals and ther critical points
Abstract
The critical points of the functionals F:D⊂X→R defined on "nonlinear" sets D in the topological vector spaces X are studied. A construction of a T-derivative is suggested for these functionals and compared with to known constructions. The concept of a weak critical point is introduced and Coleman's principle is justified for T-differentiable functionals.Downloads
Published
25.06.1994
Issue
Section
Research articles
How to Cite
Mel'nik, V. S. “T-Differentiable Functionals and Ther Critical Points”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 720–728, https://umj.imath.kiev.ua/index.php/umj/article/view/5699.